MAUDE Adverse Event Report: EMBECTA MEDICAL I LLC BD SAFETYGLIDE; SYRINGE, ANTISTICK

EMBECTA MEDICAL I LLC BD SAFETYGLIDE; SYRINGE, ANTISTICK
Catalog Number 305950
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.E.1.Address was not located and il was used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe alrg sftygld 1ml w/ndl 27x1/2 rb safety mechanism was difficult to activate.The following information was provided by the initial reporter: material # 305950 lot # unknown.Is the manager for 19 locations.They have recently been having an increase in nsi -needlestick injuries, many due to the safety of the needle not sliding/gliding correctly.We are going to establish a way to document how many are affected moving forward - faa hr could be used to document prevalence of nsi from past months.
 
Event or Problem Description
Codes.
 
Additional Manufacturer Narrative
No photo or sample was received for the customer's complaint of safety mechanism issues.Without further information like a physical sample for investigation, the complaint cannot be verified and root cause of this failure remains unknown.The manufacturer has been notified of this occurrence.A device history record review could not be performed because a lot number was not provided by the customer.

Brand Name
BD SAFETYGLIDE
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
EMBECTA MEDICAL I LLC
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
EMBECTA MEDICAL I LLC
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23009013
Report Number2243072-2025-01138
Device Sequence Number16081216
Product Code MEG
UDI-Device Identifier30382903059509
UDI-Public(01)30382903059509
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K992734
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305950
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown